# SDR DHL2007788511

- Difficulty date: May 3, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630187
- Part serial: BN593
- Condition: Delaminated
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP, LWBL 74 UPPER SURFACE DELAMINATED AT EXISTING REPAIR.  REMOVED DELAMINATED AREA 2.5" BY 7" CLEANED AND PREPPED AREA TO BOND IAW B727 SRM 51-40-20, PAR 7, FIG 3.  FABRICATED DOUBLER 10" BY 5.7" AND FILLER 2.5" BY 7" FROM .016, 2024T3, ANODIZED, PRIMED AND APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20, PAR 8,14,15,18 AND 51-40-24, FIG 1 AND 57-50-2, FIG 3.  INSTALLED, CURED AND FINISHED REPAIR IAW B727 SRM 51-40-20, PAR 20 AND 22, 51-40-24, FIG 1.
